Levaquin depersonalization.

Below is a terrible story I received of a man who used to go to prisons to provide christian counseling. Now he is in jail and suffering from Levaquin toxicity. He is in the same jail he used to visit as a christian counselor.

 

Thank you so much for posting this and asknig people to offer advice. This situation with my brother is horrifying. He has lost 60 pounds in the past three months while in jail. Even with no knowledge whatsoever about the potential adverse reactions to Levaquin, he described it to me like he was outside his body watching himself do these things, like it was a movie and he was a character in it   based on what little he remembers. I saw him while this was going on, not knowing what he had done and that the police were looking for him, and he was a totally different person from the brother I have known for 45 years. I had no idea at the time that he was on Levaquin and didn’t know about the potential side effects until I started doing research on it when his wife gave me all of the prescription bottles of the medications he was on at the time. I KNEW something had to be wrong because he has never acted this way in his life. This is a man who used to do Christian counseling with  inmates at the very jail he is stuck in now. E-mail : s.cleatis@apache.cn

Be Sociable, Share!
You can leave a response, or trackback from your own site.

Leave a Reply


Design by Aaron Melvin